MathSciNet Relay Station
MathSciNet bibliographic data
MR507433 (58 #22443) 26A87
Meyers, Norman G.; Ziemer, William P. Integral inequalities of Poincaré and Wirtinger type for BV functions. Amer. J. Math. 99 (1977), no. 6, 1345–1360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement